Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 60, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 20, 2013, 6:42 PM CDT for Adair County, Madison County, Union County, Iowa. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 6:42 PM CDT (23:42 UTC)
- Expired
- May 20, 2013, 7:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Adair County, IA, Madison County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 6:45 PM CDT | HAIL 1.75 | 5 Ne Creston Airport, IA | PEA TO GOLF BALL HAIL 5 MILES NE CRESTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS53 KDMX 202342
SVRDMX
IAC001-121-175-210015-
/O.NEW.KDMX.SV.W.0060.130520T2342Z-130521T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
MADISON COUNTY IN SOUTH CENTRAL IOWA...
NORTHERN UNION COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 715 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CRESTON...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. GOLF BALL SIZED HAIL WAS REPORTED IN
CRESTON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINTERSET...EARLHAM...MACKSBURG AND PATTERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 9443 4150 9420 4151 9404 4143 9379
4139 9379 4100 9419
TIME...MOT...LOC 2341Z 208DEG 49KT 4112 9424
HAIL...1.75IN
WIND...60MPH
$$
AWB2 follow-up statements
740
WWUS53 KDMX 210002
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT MON MAY 20 2013
IAC001-175-210013-
/O.CAN.KDMX.SV.W.0060.000000T0000Z-130521T0015Z/
UNION IA-ADAIR IA-
702 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND
NORTHERN UNION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4121 9424 4143 9424 4150 9420 4150 9402
4143 9379 4116 9403
TIME...MOT...LOC 0003Z 208DEG 49KT 4139 9405
$$
IAC121-210015-
/O.CON.KDMX.SV.W.0060.000000T0000Z-130521T0015Z/
MADISON IA-
702 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 715 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINTERSET...
AND MOVING NORTHEAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EARLHAM AND PATTERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 9424 4143 9424 4150 9420 4150 9402
4143 9379 4116 9403
TIME...MOT...LOC 0003Z 208DEG 49KT 4139 9405
HAIL...1.75IN
WIND...60MPH
$$
AWB097
WWUS53 KDMX 210007
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
707 PM CDT MON MAY 20 2013
IAC121-210017-
/O.EXP.KDMX.SV.W.0060.000000T0000Z-130521T0015Z/
MADISON IA-
707 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 4121 9424 4143 9424 4150 9420 4150 9402
4143 9379 4116 9403
TIME...MOT...LOC 0007Z 208DEG 49KT 4144 9402
$$
AWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:46 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 20, 3:46 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT MON MAY 20 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 314 PM CDT MON MAY 20 2013 MAIN CONCERNS WILL BE THE CHANCES FOR SEVERE WEATHER. THOUGH WE HAVE SUFFICIENT CAPE AND BULK SHEAR PRESENTLY...THERE IS LITTLE SFC CONVERGENCE IN THE AREAS OF HIGHEST INSTABILITY. THE CHANCE YET THIS EVENING IS CONDITIONAL AND WITH THE BETTER CHANCES STILL OVER THE SOUTHEAST. WITH THE LESSENING OF DAYTIME HEATING AND SUNSET... THE THREAT WILL DIMINISH THIS EVENING. OVERNIGHT LOWS WILL DROP INTO INTO THE 50S NORTHWEST AND THE LOWER 60S IN THE SOUTHEAST. WINDS WILL DIMINISH THIS EVENING AS WELL. .LONG TERM.../TUESDAY THROUGH MONDAY/... ISSUED AT 314 PM CDT MON MAY 20 2013 MAIN FORECAST CONCERN WAS FOCUSED ON STUBBORN UPPER LOW TO SLOWLY MIGRATE EAST TUESDAY AND WEDNESDAY. MODELS ARE IN GREAT AGREEMENT WITH PLACING THE FORECAST AREA IN MUCH OF THE DRY SLOT TUESDAY INTO WEDNESDAY...THEN WITH THE COOL DOWN LATE IN THE WEEK. LEANED TOWARD A NAM/GFS/SREF BLEND THROUGH WEDNESDAY...AND MORE TOWARDS THE ECMWF BY THE WEEKEND. GFS SEEMED TOO COLD FOR THURSDAY AND FRIDAY. .TUESDAY AND WEDNESDAY... UPPER LOW CONTINUES OVER SOUTHERN MINNESOTA BEFORE BEGINNING TO SHIFT EAST INTO NORTHERN IOWA BY 12Z WEDNESDAY. THE BULK OF THE MOISTURE AND BEST DYNAMICS FOR STORM DEVELOPMENT REMAINS EAST OF THE FORECAST AREA ALONG THE COLD FRONT IN ILLINOIS AND MISSOURI. LOW CONFIDENCE WITH MUCH CONVECTION OVER CENTRAL TO WESTERN PORTIONS OF THE FORECAST AREA...AND KEPT SMALL POPS GOING IN THE EAST MAINLY DUE TO SOME WEAK INSTABILITY BY THE AFTERNOON. WRAP- AROUND MOISTURE WITHIN THE CAA REGIME BEHIND THE SURFACE LOW TRACKING ACROSS NORTHERN IOWA WILL PROVIDE SOME SHOWER ACTIVITY WEDNESDAY OVER THE FORECAST AREA. .THURSADY THROUGH MONDAY... SURFACE HIGH BUILDS INTO THE REGION THURSDAY AND CONTINUES THROUGH AT LEAST FRIDAY. TEMPS AND DEW POINTS LOOK TO REMAIN FAIRLY PLEASANT THURSDAY AND FRIDAY. DECENT THETA-E ADVECTION DEVELOPS BY FRIDAY AFTERNOON ACROSS WESTERN IOWA AS A SHORTWAVE RIDES ALONG THE 500MB RIDGE. ECMWF IS SLIGHTLY FASTER THAN THE GFS...BUT BEST FORCING AND THETA-E ADVECTION MOVES INTO THE FORECAST AREA BY 00Z SATURDAY. KEPT MUCH OF THE FORECAST AREA DRY ON FRIDAY. SERIES OF SHORTWAVES CONTINUE TO RIDGE THE UPPER LEVEL RIDGE DURING THE WEEKEND AND LOOK TO PROVIDE AN ACTIVE MEMORIAL WEEKEND. && .AVIATION...20/18Z ISSUED AT 1222 PM CDT MON MAY 20 2013 PRIMARY CONCERNS ARE WINDS AND TIMING OF CONVECTION THIS AFTERNOON AND EVENING. PREVIOUS TIMING LOOKS GOOD WITH SOME SCT ACTIVITY DEVELOPING IN THE AFTERNOON/EVENING HOURS UNTIL INSTABILITY LESSENS. AREA OF CLOUDS OVER NORTHERN IOWA MVFR AND WILL CONTINUE TO HOLD ON AS AREA MOVES EAST NORTHEAST. SHOWERS SHOULD DEVELOP NORTHWEST AS WELL. WINDS PICK UP AGAIN TUESDAY AFTER MIXING BEGINS AROUND 14 TO 15Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...REV
Hazardous weather outlook, May 20, 3:32 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 332 PM CDT MON MAY 20 2013 IAZ027-028-039-212045- BUTLER-BREMER-BLACK HAWK- 332 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE YET THIS EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE WITH LARGE HAIL AND WIND BEING THE MAIN THREATS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE CEDAR RIVER AND THE SHELL ROCK RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED NON SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED STARTING FRIDAY NIGHT AND PERSISTING FROM TIME TO TIME INTO NEXT WEEKEND. THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER WITH DETAILS BEING PROVIDED AS THE EVENT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ050-059>062-070>075-081>086-092>097-212045- TAMA-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 332 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED NON SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED STARTING FRIDAY NIGHT AND PERSISTING FROM TIME TO TIME INTO NEXT WEEKEND. THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER WITH DETAILS BEING PROVIDED AS THE EVENT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ004>007-015>017-023>026-033>038-044>049-057-058-212045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON- GUTHRIE- 332 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A SEVERE STORM OR TWO MAY OCCUR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED STARTING FRIDAY NIGHT AND PERSISTING FROM TIME TO TIME INTO NEXT WEEKEND. THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER WITH DETAILS BEING PROVIDED AS THE EVENT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. REV
In the hours before
Local storm report, May 20, 1:48 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
148 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG GRIMES 41.66N 93.79W
05/19/2013 POLK IA PUBLIC
LARGE TREES DOWN OR SNAPPED OFF AROUND TOWN.
&&
ZOGGLocal storm report, May 20, 2:00 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
200 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 5 SE FLORIS 40.81N 92.26W
05/19/2013 DAVIS IA PUBLIC
TREES DOWN...TIN BLOWN OFF BARNS AND SHEDS BLOWN DOWN.
TIME ESTIMATED FROM RADAR.
&&
ZOGGLocal storm report, May 20, 2:03 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
203 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 SE FLORIS 40.81N 92.26W
05/19/2013 DAVIS IA PUBLIC
CORRECTION TO TIME. TREES DOWN...TIN BLOWN OFF BARNS AND
SHEDS BLOWN DOWN. TIME ESTIMATED FROM RADAR.
&&
ZOGGLocal storm report, May 20, 2:12 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
212 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 5 NE BRITT 43.14N 93.72W
05/19/2013 HANCOCK IA EMERGENCY MNGR
DAMAGE JUST NORTH OF HIGHWAY 18 ALONG NASH AVE AND 260TH
STREET. LOTS OF 6 INCH OR LESS TREE BRANCHES DOWN AND A
FEW POWER POLES LEANING OVER. DAMAGE TO A COUPLE OF GRAIN
BINS AND A FEW METAL SHED ROOFS PEELED BACK. DELAYED
REPORT. TIME ESTIMATED BY RADAR.
&&
PODRAZIKSpecial weather statement, May 20, 6:20 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 620 PM CDT MON MAY 20 2013 IAZ047-059-060-072-210015- BOONE-DALLAS-MADISON-POLK- 620 PM CDT MON MAY 20 2013 ...THUNDERSTORMS PRODUCING HAIL ACROSS CENTRAL IOWA... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL DALLAS COUNTY...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST DES MOINES... WAUKEE... DALLAS CENTER... CLIVE... WINDSOR HEIGHTS... URBANDALE... GRIMES... JOHNSTON... SAYLORVILLE LAKE... SAYLORVILLE... GRANGER... ANKENY AIRPORT... WOODWARD... POLK CITY... ANKENY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AWB
Special weather statement, May 20, 6:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 633 PM CDT MON MAY 20 2013 IAZ071>073-082-083-092-093-210030- ADAIR-CLARKE-MADISON-RINGGOLD-TAYLOR-UNION-WARREN- 633 PM CDT MON MAY 20 2013 ...RAPIDLY DEVELOPING THUNDERSTORMS CAPABLE OF PRODUCING HAIL... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 8 MILES SOUTH OF CRESTON...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AFTON... THAYER... MURRAY... LORIMOR... MACKSBURG... EAST PERU... WINTERSET... TRURO... ST. CHARLES... ST. MARYS... PATTERSON... BEVINGTON... MARTENSDALE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KOTENBERG
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:08 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Story | 52 min |
| May 19, 7:14 PM CDT | Tornado Warning | DMX | Jasper, Marshall, Polk, Story | 46 min |
| May 19, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Warren | 29 min |
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 52 min |
| May 19, 7:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 35 min |
| May 19, 8:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Tama | 40 min |
| May 19, 8:31 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 44 min |
| May 19, 8:37 PM CDT | Tornado Warning | DMX | Appanoose, Wayne | 23 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 23 min |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 49 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 33 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek, Wapello | 51 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | DMX | Jasper, Poweshiek | 6 hr |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 4 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 55 hr |
| May 20, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.